# SDR SIMA200716501

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 4,948 hours, 4,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14892
- Condition: Failed
- Location: Emergency Lights
- Part time: 585 hours, 561 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW ONE WILL NOT EXTINGUISH, OVERWING EMERGENCY LIGHTS ALSO ILLUMINATED.  REMOVED AND REPLACED NUMBER FOUR EMERGENCY BATTERY PACK AND CHARGER IAW EMB AMM 35-50-04 AND 33-50-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
